editor@ijirct.org        

Published in:

Volume 2 Issue 3
December-2016
eISSN: 2454-5988

 

Unique Identifier

 

IJIRCT1601024


 

Page Number

 
143-149

 

 

Share This Article

 

 


Paper Details

Title

Stability analysis of uncertain Neutral-type systems


Abstract

This paper studies the problem of the stability analysis for uncertain neutral-type sys- tems. By constructing an appropriate Lyapunov-Krasovskii functional, some new delay-dependent criteria can be obtained by using the free-weighting matrices approach to estimate the derivative of the Lyapunov functional, which are established in terms of linear matrix inequalities (LMIs). The novelties in this paper are that any bounding technique and any mode transformation method are not utilized. Finally, a numerical example is presented to illustrate the e_ectiveness of the proposed method.


Key Words

Stability analysis, Neutral systems, Lyapunov method, Linear Matrix Inequality

 

Click here for Article Preview

It appears you don't have Adobe Reader or PDF support in this web browser. Click here for view PDF

Download Paper

 

Print This Page

 

Download Citations

 

Download Counter

0013